# SDR CA090323006

- Difficulty date: March 21, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 396 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT WHILE CLIMBING THROUGH FL205 FOR FL230 NOTICED THAT THE LT WINDSHIELD HAD 2 CRACKS EXTENDING FROM THE UPPER RT CORNER TO APPROX .666 OF THE WINDSHIELD GOING LT AND UP AGAIN (SEMI-CIRCLES).  SLOWED DOWN COORDINATE WITH ATC AND STARTED AN IMMEDIATE DESCENT AT 3000 FPM AND TURN BACK TO DEPARTURE. ACCOMPLISHED THE "CRACKED WINDSHIELD " CHECK LIST. CALLED TO LET THEM KNOW ALERTED THE BACK END . BELOW 6000 FEET (AFTER THE PLANE HAS BEEN DEPRESSURIZED IAW THE CHECK LIST) DUMPED THE CABIN AND LANDED NORMALLY ON RWY 26. MX PERSONNEL REPLACED THE WINDSHIELD AND ACFT RETURN TO SERVICE.
